Table of Contents
Journal of Calculus of Variations
Volume 2013 (2013), Article ID 489249, 8 pages
http://dx.doi.org/10.1155/2013/489249
Research Article

Some Approximation Properties of Modified Jain-Beta Operators

1Department of Applied Mathematics & Humanities, Sardar Vallabhbhai National Institute of Technology, Ichchanath Mahadev Road, Surat, Gujarat 395 007, India
2L. 1627 Awadh Puri Colony Beniganj, Phase-III, Opp. I.T.I., Ayodhya Main Road Faizabad, Uttar Pradesh 224 001, India
3Department of Mathematics, St. Xavier College, Ahmedabad, Gujarat 380 009, India

Received 21 May 2013; Revised 24 October 2013; Accepted 3 December 2013

Academic Editor: Jacob Engwerda

Copyright © 2013 Vishnu Narayan Mishra and Prashantkumar Patel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vishnu Narayan Mishra and Prashantkumar Patel, “Some Approximation Properties of Modified Jain-Beta Operators,” Journal of Calculus of Variations, vol. 2013, Article ID 489249, 8 pages, 2013. doi:10.1155/2013/489249